# SDR SWAA2025032497559

- Difficulty date: February 18, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 57,118 hours, 34,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR MOP SILL BS 303 LBL 56 WL 208.<[01] REMOVED AND REPLACED FED MOPSILL I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 141A8110 REV A;[02] VERIFIED CORRECTIVE ACTION. CARD COMPLETE.
